, Volume 25, Issue 1, pp 133-146
Date: 06 Nov 2012

The generalized Bohl–Perron principle for the neutral type vector functional differential equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We consider a vector homogeneous neutral type functional differential vector equation of a certain class. It is proved that, if the corresponding nonhomogeneous equation with the zero initial conditions and an arbitrary free term bounded on the positive half-line, has a bounded solution, then the considered homogeneous equation is exponentially stable.